# SDR USAA2014073100005

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 46,596 hours, 16,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMER EXIT SIGN COVER MISSING.  REPLACED DOOR 2L EMER EXIT SIGN COVER.
